Electron. J. Diff. Eqns., Vol. 2009(2009), No. 86, pp. 1-6.

Regularity estimates in Besov spaces for initial-value problems of general parabolic equations

Ming Xu

In this paper we give regularity estimates for solutions to initial-value problem of general parabolic equations with data in adapted Besov spaces characterized by heat kernels.

Submitted December 2, 2008. Published July 10, 2009.
Math Subject Classifications: 35K30, 42B35.
Key Words: Regularity; adapted Besov spaces.

Show me the PDF file (200 KB), TEX file, and other files for this article.

Ming Xu
Department of mathematics, Jinan University
Guangzhou 510632, China
email: stxmin@163.com

Return to the EJDE web page